# SDR RAIA005040029

- Difficulty date: April 11, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 17,919 hours, 20,513 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360948
- Part serial: 97093886
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 AHRS ADI CAP FAIL INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRU.  OPS CHECKED GOOD.
